Re: [MOL] (no subject) [00815] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] (no subject)



Dear Jim:  I am not an expert, nor in the medical field.  Our forum deals with all
forms of cancer and our knowledge is from first hand experience either by those
cancering, their caregivers or survivors.  What I will tell you is:  That I was at
one of the top 10 cancer hospitals for a second opinion, and the exam room I was
to go into had an emergency, the chemo had leaked..  There was a mad dash
everywhere to take care of this situation.  It is painful and depending on the
dosage and type the pain can be of differing degree..  As his son, I would demand
(nicely; but ofcourse)  something be done to help your father, realizing that the
mistake was not intentional; but neither should your father suffer unnecessarily.
Let us know how your father is doing, he will be remembered and lifted up.  Your
friend, lillian

NLPOST@aol.com wrote:

> Hi Jim,
> You have come to the right place, someone will get to you with some answers or
> send you to some web pages for some answers.  This happened to my Husband Don
> about 6 weeks ago, his arm and had swelled up and burned and hurt for about a
> week, thank God it's OK now, we put heat and massaged it a lot, also used
> cortisone cream in it.  That's all I know about it, sorry.
> Love and prayers to you and yours,
> Nanc
> In a message dated 9/8/98 6:02:57 PM Eastern Daylight Time, pamajmudar@pol.net
> writes:
>
> << Date:        9/8/98 6:02:57 PM Eastern Daylight Time
>  From:  pamajmudar@pol.net (Parag Majmudar)
>  Sender:        owner-mol-cancer@lists.meds.com
>  Reply-to:      mol-cancer@lists.meds.com
>  To:    mol-cancer@lists.meds.com
>
>  To Whom it may concern:
>
>  My father has been fighting lung cancer for almost 3 years.  Following
>  his last Taxol treatment he experienced a "leak" into his hand.  This
>  leak has caused terrible burning and pain.  We were told that it is
>  possible that the nerve endings were burnt and that the discomfort
>  should subside within the next few days.
>
>  Much to our dismay the pain has increased and there has been no sign of
>  relief.  We are desperately looking for some guidance.
>
>  Any information would be greatly appreciated.
>
>  Sincerely,
>
>  Jim Feinstein >>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------